COVID-19 Q&A: Can Tinnitus be caused by the virus or vaccine?

JUST CHECK UNDER THE CORONAVIRUS SECTION AND WE'RE WORKING TO GET MORE ANSWERS TO QUESTISON YOU HAVE RIGHT NOW ABOUT COVID-19 AND THE VACCINE SCOTT WROTE IN AND SAID AGAIN. BACK IN MARCH. HE GOT THE MODERNA VACCINE IN THE SUMMER AND NOW HE'S GOT A RINGING IN HIS EARS KNEE WANTED TO KNOW IF IT COULD BE FROM THE VIRUS OR FROM THE VACCINE AND I GOT A SIMILAR QUESTION FROM ANOTHER VIEWER. SO I TOOK THOSE QUESTIONS TO DR. WESLEY WILLIFORD OF THE JEFFERSON COUNTY DEPARTMENT OF PUBLIC HEALTH TO WEIGHN I SO THAT IS CERTAINLY SOMETHING THAT THE VIRUS CAUSES. THEY'RE THEY'RE ALL OF THESE ALL THESE SIDE EFFECTS THAT OCCUR, YOU KNOW, YOU'VE TALKED ABOUT HARD INFLAMMATION YOU'VE TALKED ABOUT THIS RINGING IN THE EARS THE LGON COVID-19 SYMPTOMS.

THOSE ARE ALL ASSOCIATED WITH COVID-19 NOW IT CAN BE VERY RARELY ASSOCIATED WITH THE VACCINE BUT BUT A MUCH MUCH LOWER DEGREE THAN WHAT WEEE S WITH THE VIRUS ITSELF ORDERS OF MAGNITUDE LOWER. IF YOU HAV AE QUESTION, LET ME KNOW. I'LL TAKE IT TO THE DOCTOR'S FOR YOU GET YOU A AND A.

You May Also Like